# SDR DALA14003423145

- Difficulty date: January 10, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,768 hours, 16,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERNAL SKIN LOCATED 3 INCHES FROM FWD CUT OUT OF REAR AVIONIC COMPARTMENT. REWORKED GOUGE IAW SRM 51-73-00,  FOUND WITHIN LIMITS IAW SRM 53-11-11.
